• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Venlafaxine dose still too high?

Luci

Luci

Well-known member
Joined
Mar 15, 2019
Messages
467
Location
England
I was on 37.5 Venlafaxine 4x a day. I began to get the 'electric shock' sensation and feel hyper. It was reduced to 37.5, one morning 2 night, about 10 weeks ago. I felt good to begin with. For the last 2 weeks I've began to get the electric shock sensation again anywhere between 2 hours to half an hour before I am due to take my night time dose. Does this mean it's still too high? I feel fine generally, anxiety and irritability is high at the moment due to other circumstances. I am up and down a bit lately but considering what's going on I'm doing really well.
Thanks for any insight
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,683
Location
Lancashire
Hiya. Why doesn't your doc suggest another med altogether? I was on it and it didn't work for me so I am now on Mirtazepine which I take at night and it gets me to sleep without feeling groggy in the morning. Just an idea.
 
Luci

Luci

Well-known member
Joined
Mar 15, 2019
Messages
467
Location
England
I've had mirtazapine in the past it didn't agree with me, they aren't keen to change my meds atm with what's going on. I've been on Venlafaxine for 5 years now, it's the electric shock feeling that's bothering me again
 
Top